# SDR AALA201806049026

- Difficulty date: May 25, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 43,751 hours, 16,461 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D531121920206
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFTSILL BEAM CORRODED.  REPLACED THE SILL BEAM IAW SRM 51-72-11, AND DWG D53110339.
